MathSciNet Relay Station
MathSciNet bibliographic data
MR2101220 60J65 (31C25 60J45)
Bañuelos, Rodrigo; Carroll, Tom Sharp integrability for Brownian motion in parabola-shaped regions. J. Funct. Anal. 218 (2005), no. 1, 219–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement